# SDR COMA0110148

- Difficulty date: September 28, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1256
- Aircraft time: 22,302 hours, 23,250 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: KRP138112VT
- Part serial: NA
- Condition: Worn
- Location: R/H Outbd
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5070  FLAP SELECTION BEYOND 25 DEGREES RESULTS IN FLAP DISAGREEMENT WARNING.REPLACED THE R/H OUTBD FLAP ROLLERS.  SYSTEM CHECK SATISFACTORY.
